# SDR A6WA200840496

- Difficulty date: June 9, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 11,796 hours, 11,592 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STIFFENER ON AFT WEB 601R3117745-7 CRACKED.  PAX DOOR AFT STIFFENER ON AFT WEB REPLACED IAW SRM 51-42-06 & SRM 51-42-13.  (A)
